# SDR CALA2025032603192

- Difficulty date: March 20, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 74,424 hours, 27,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 215133
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT BATTERY PACK M1674 FAILS FUNCTIO NAL TEST (REF AAR NR 1000032890). REPLACED BATTERY PACK M1674. IAW AMM 33-51-06-960-805. OPS CHECK GOOD FOR SERVICE.  FAILED FUNCTIONAL CHECK DURING RELIABILITY HOLD IN RFD. REPLACED BATTERY PACK M1674. IAW AMM 33-51-06-960-805. OPS CHECK GOOD FOR SERVICE.
